On B r -completeness
Annales de l'Institut Fourier, Volume 25 (1975) no. 2, p. 235-248

In this paper it is proved that if {E n } n=1 and {F n } n=1 are two sequences of infinite-dimensional Banach spaces then H= n=1 E n × n=1 F n is not B r -complete. If {E n } n=1 and {F n } n=1 are also reflexive spaces there is on H a separated locally convex topology , coarser than the initial one, such that H[] is a bornological barrelled space which is not an inductive limit of Baire spaces. It is given also another results on B r -completeness and bornological spaces.

Dans le présent article il est démontré que si {E n } n=1 et {F n } n=1 sont deux suites d’espaces de Banach de dimension infinie, alors H= n=1 E n × n=1 F n n’est pas B r -complet. Il est démontré aussi que si {E n } n=1 et {F n } n=1 sont de plus des espaces réflexifs il y a sur H une topologie localement convexe et séparée moins fine que l’initiale, telle que H[] est un espace tonnelé et bornologique, qui n’est pas limite inductive d’espaces de Baire. On donne aussi d’autres résultats sur la B r -complétude et les espaces bornologiques.

@article{AIF_1975__25_2_235_0,
     author = {Valdivia, Manuel},
     title = {On $B\_r$-completeness},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {25},
     number = {2},
     year = {1975},
     pages = {235-248},
     doi = {10.5802/aif.564},
     zbl = {0301.46004},
     mrnumber = {53 \#3634},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1975__25_2_235_0}
}
Valdivia, Manuel. On $B_r$-completeness. Annales de l'Institut Fourier, Volume 25 (1975) no. 2, pp. 235-248. doi : 10.5802/aif.564. http://www.numdam.org/item/AIF_1975__25_2_235_0/

[1] N. Bourbaki, Eléments de Mathématiques, Livre V : Espaces vectoriels topologiques, (Ch. III, Ch. IV, Ch. V), Paris, (1964).

[2] M. De Wilde, Réseaux dans les espaces linéaires à semi-normes, Mém. Soc. Royale des Sc. de Liège, 5e, série, XVIII, 2, (1969). | Zbl 0199.18103

[3] J. Dieudonne, Sur les espaces de Montel metrizables, C.R. Acad. Sci. Paris, 238, (1954), 194-195. | Zbl 0055.09801

[4] J. Dieudonne, Sur les propriétés de permanence de certains espaces vectoriels topologiques, Ann. Soc. Polon. Math., 25 (1952), 50-55. | Zbl 0049.08202

[5] G. Köthe, Topological Vector Spaces I, Berlin-Heidelberg-New York, Springer (1969). | Zbl 0179.17001

[6] G. Köthe, Über die Vollstandigkeit einer Klasse lokalconveser Räume, Math. Nachr. Z., 52, (1950), 627-630. | Zbl 0036.07901

[7] J.T. Marti, Introduction to the theory of Bases, Berlin-Heidelberg-New York, Springer (1969). | Zbl 0191.41301

[8] V. Ptak, Completeness and the open mapping theorem, Bull. Soc. Math. France., 86 (1958), 41-47. | Numdam | Zbl 0082.32502

[9] M. Valdivia, A class of bornological barrelled spaces which are not ultrabornological, Math. Ann., 194 (1971), 43-51. | Zbl 0207.42701

[10] M. Valdivia, Some examples on quasi-barrelled spaces, Ann. Inst. Fourier, 22 (1972), 21-26. | Numdam | Zbl 0226.46005

[11] M. Valdivia, On nonbornological barrelled spaces, Ann. Inst. Fourier, 22 (1972), 27-30. | Numdam | Zbl 0226.46006

[12] M. Valdivia, On countable strict inductive limits, Manuscripta Mat., 11 (1971), 339-343. | Zbl 0278.46002

[13] M. Valdivia, A hereditary property in locally convex spaces, Ann. Inst. Fourier, 21 (1971), 1-2. | Numdam | Zbl 0205.40903

[14] M. Valdivia, Absolutely convex sets in barrelled spaces, Ann. Inst. Fourier, 21 (1971), 3-13. | Numdam | Zbl 0205.40904

[15] M. Valdivia, The space of distributions Dʹ (Ω) is not Br-complete, Math. Ann., 211 (1974), 145-149. | Zbl 0288.46033